Anticonvulsant toxicity

@article{Gray2020AnticonvulsantT,
  title={Anticonvulsant toxicity},
  author={Laurence A. Gray},
  journal={Medicine},
  year={2020}
}

References

SHOWING 1-3 OF 3 REFERENCES
L-Carnitine for Acute Valproic Acid Overdose: A Systematic Review of Published Cases
TLDR
It is reasonable to consider l-carnitine for patients with acute overdose of valproic acid who demonstrate decreased level of consciousness, based on the available evidence, and published evidence of the efficacy and safety of l-C Carnitine as an antidote for acute valproIC acid overdose is limited.
Patterns of antiepileptic drug overdose differ between men and women: admissions to the Edinburgh Poisons Unit, 2000-2007.
TLDR
Patients that ingested antiepileptic drugs required more intensive medical and psychiatric intervention compared to ingestion of other agents and further work is required to establish whether this discrepancy may be explained by gender-based prescribing practices.
Position statement and practice guidelines on the use of multi-dose activated charcoal in the treatment of acute poisoning. American Academy of Clinical Toxicology; European Association of Poisons Centres and Clinical Toxicologists.
TLDR
In conclusion, based on experimental and clinical studies, multiple-dose activated charcoal should be considered only if a patient has ingested a life-threatening amount of carbamazepine, dapsone, phenobarbital, quinine, or theophylline.